Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
191 Doctors are Online

What are the side effects of betnovate ?

hello... I am using betnovate for the last 2 years every night, on my face . Is it harmful for my skin?
Asked On : Mon, 12 Mar 2012
Answers:  1 Views:  1255
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response
Hi..dear shanagar..,
Thanks for choosing HCM.., is steroid, using 2 years on face..,
produces drastic results, whet it withdrawing...,
So domn't stop suddenly..,
It will tapperin andreplacing with MOISTURIZING CREAM..,
The side effects of BETNOVATE is....
1) Tacchyphylaxis..,
2) Skin atrophy..,
3) Due to atrophy produce...whitening , thinning and paleness of skin
4) Striae and stretch marks..,
5) Withdrawal of cream produces...Redness, Telengectaisa..,
6) Papular erruption called STEROID ACNE...
difficult to treat steroid acne..,
only respond by using...RF..CAUTERY..,
So observe and consult good dermatologist..,ok thanQ
Answered: Sun, 22 Apr 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor